# SDR SWIA201126577

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 32,779 hours, 45,237 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Seized
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MLG BRAKE ASSEMBLY SEIZED.  (FLT 5421)  REPLACED NR 4 BRAKE ASSEMBLY AND NR 4 MAIN WHEEL ASSEMBLY.  P/N 2-1661, S/N OFF 1067 / P/N 3-1544, S/N OFF 0992
